# SDR HEEA063370

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070266009
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKS DURING STARTING, GLASS FOGGED IN-FLIGHT.
